Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

High cholesterol, spondylosis, degenerated lower end of spine, have numbness and pricking feeling on the foot, feeling of stopped blood circulation. What is the cause?

I m 52 year old Indian male. 4 months ago, I realised that my right leg... starting halfway down the thigh... felt numb at times. It was as if there were pins and needles running down (specially at the back of my thigh) to my foot . Imagine how you d feel if you were sitting on your thighs, on a ledge and the ledge was exerting pressure against the back of your thighs. A tingling numbness. It feels as though the blood flow to the foot has been cut off. Although I haven t felt my foot at times like this (I wear closed shoes) I m sure it must be cold. I m wasn t taking any drug/medicine. But now, my doctor has prescribed storvas for cholesterol (my total cholesterol is 316). I also have spondylysis and the lower end of my spine is degenerated. I d like to know if the tingling is muscular/nerve, or if any of my blood vessels could be blocked. Nowadays, sometimes, I also feel this in a very small way, in my left leg. But whether left or right leg (where it is getting pronounced), it usually abates when I walk or lie down. Could you please tell me what is happening?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. your case is a clear case of cholesterolemia , bone degeneration &spondylosis.
treatment is going og in a correct way. iadvise you to consult an orthopedic surgeon for estimating the extent of damage to the nerves and arteries. but the changes are curable.
besides i advise you to follow some food restrictions as stop eating oily foods, potato , other tubers, tamato, cauliflower, egg and sea foods for few days and observe the difference. wishing for quick recovery.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor